Publications

Année : 2013

• A. Favini, R. Labbas, K. Lemrabet, S. Maingot and H. D. Sidibe, “Resolution and Optimal Regularity for a Biharmonic Equation with Impedance Boundary Conditions and Some Generalizations” Discrete and Continuous Dynamical Systems - Series A (DCDS-A),Vol. 33, no. 11November 2013.

• Aliziane.T ; Ouzzane.H. ; Zair.O, A Carleman estimate for the two dimensional heat equation with mixed boundary Conditions. C. R. Math. Acad. Sci. Paris 351 (2013), no. 3-4, 97—100.

• Aliziane. T. ; Global existence and asymptotic behavior for a nonlinear degenerate SIS model. OPUSCULA MATHEMATICA (accépté). Vol. 33, No. 4, Pages -– (2013).

• Kacimi.A, Aliziane.T. ; Khouider, B., The Arakawa Jacobian method and the fourth-order essentially nonoscillatory scheme for the beta-plane barotropic equations. International Journal of Numerical Analysis and Modeling.Volume 10, Number 3, Pages 571–587 (2013).

• Abderrahim Kacimi & Boualem Khouider : A numerical investigation of the barotropic : on the equa-torial -plane.Theor. Comput. Fluid Dyn. (2013) 27:491-512 DOI10.1007/s00162-12-0260-3 ; Springer-Verlag.

• Isma Kaddouri ; Djamel Eddine Teniou :Inverse probem for a parabolic equation with periodic and nonsmooth coefficients C. R. Acad. Sci. Paris, Ser. I 351 (2013) 191–196

Année : 2012

• O. Belhamiti, R. Labbas, K. Lemrabet and A. Medeghri, Study of Boundary Value and Transmission Problems in the Hölder Spaces ; Applied Mathematics and Computation.2012

• Zair Ouahiba : Determination of point sources in vibrating plate by boundary
measurements. Applicable Analysis 2012, 1-15

• Abdelhakim Belghazi, Ferroudja Smadhi, Nawel Zaidi and Ouahiba Zair : Carleman Inequalities : Carleman Inequalities for the Two-Dimensional Heat Equation In Singular Domains. Mathamatical Control and Related Fields Volume 2, Number 4, December 2012, pp 331-359.

Année : 2011

• G. Dore, A. Favini, R. Labbas and K. Lemrabet, An Abstract Transmission problem in a Thin Layer, I : Sharp Estimates, Journal of Functional Analysis 261, (2011), 1865-1922.

• K. E.G Boutarene : Asymptotic Analysis for a Diffusion Problem, CRAS, Série I, 349 (2011) 57–60.

• Ainouz : Homogenized double porosity models for poroelastic media with interfacial flow Barrier, accepted in Mathematica Bohemica, volume 136, number v 4, 2011

• Ainouz : Derivation of a Convection Process in a Steady Diffusion-Transfer Problem by Homogenization, Int. J. of Appl. Math. 2011

• N. Aissa : Asymptotics of Time Harmonic Solutions to a Thin Ferrooelectric Material ;Abstract Appl. Anal. 2011

Année : 2010

• C. Titri-Boudjenak , D. Hernane , R. Ait-Yahia , D. Teniou : Existence and Uniqueness of the Solution of a Supercritical free Surfac Flow over an Obstacle , Revista Mathematica Complutense Vol 23 ; pages 515-527 Editor Springer 2010. http://www,mat,ucm,es .

• Favini, R. Labbas, K. Lemrabet, S. Maingot and H. D. Sidibé : Transmission Problem for an Abstract Fourth-order Differential Equation of Elliptic Type in UMD Spaces, Advances in Differential Equations, Volume 15, Number 1-2 (2010). ; www.aftabi.com/ADE/ade.html

• L. Hadjadj, K. Hamdache, D. Hamroun : Solutions to a nonlinear Poisson-Nernst-Planck system in an ionic channel , Math. Meth. Appl. Sci. (2010) 33, 1794-1806.

• A.H Belghazi, F. Smahi, O. Zair, N. Zaidi : Carleman inequalities for heat equation in singular domains, C. R. Acad. Sci. Paris, Ser I, Volume 348, Issues 5-6, March 2010, Pages 277-282 www.sciencedirect.com

Année : 2009
• B. Hebri, Stability of the linearization method in compartmental analysis », Kybernetes, pp 744- 761, Vol. 38 No.5, 2009.
• O. Belhamiti, R. Labbas, K. Lemrabet and A. Medeghri, Transmission Problems in a Thin Layer Set in the Framework of the Hölder Spaces : Resolution and Impedance Concept, Journal of Mathematical Analysis and Applications, Volume 358, Issue 2, 15 October 2009, Pages 457-484.
• Favini, R. Labbas, K. Lemrabet, S. Maingot and H. D. Sidibé : Transmission Problem for an Abstract Fourth-order Differential Equation of Elliptic Type in UMD Spaces ; Advances in Differential Equations, Volume 15, Number 1-2 (2010) (accepted June 2009).
• D. Hamroun : Existence of solutions to a one-dimennsional model of bounded piezoelectric material “, Portugal. Math (N.S.), Vol. 66, Fasc. 3, 2009.
• L. Rahmani : Modelling of the effect of a thin stiffener on the boundary of a nonlinear thermoelastic plate ; Mathematical modelling and analysis, 14(3), 353-368, juillet 2009.
• T.Aliziane, L. Hadjadj and M. S. Moulay ? « Nonlinear reaction diffusion systems of degenerate parabolic type » Portugaliae Mathematica Volume 66, Issue 3, 2009
Année : 2008
• LAOUBI Karima & NICAISE : Serge Polynomial stabilization of the wave equation with Ventcel’s boundary conditions : Mathematische Nachrichten (2008)

• K. LEMRABET, Asymptotic Analysis of the Scattering of a Time Harmonic Electromagnetic Wave by a Perfectly Conducting metal Coated by a Thin Dielectric Shell , ASYMPTOTIC ANALYSIS, (2008)
• K. LEMRABET, Study of Boundary Value and Transmission Problems in the Holder Spaces, Applied Mathematics and Computation, (2008)
• K. LEMRABET, Study of a Complete Abstract Differential Equation of Elliptic Type with Variable Operator Coefficients (Part I), Revista Matemâtica complutense, Vol. 21 No 1, 89-133 (2008)
• D. TENIOU, D. HERNANE BOUKARI, Identifiability and stability of boundaries in a supercritical free surface flow , Revista Matemâtica complutense, Vol 21, pp 61-73 (2008)
• L. RAHMANI, Reinforcement of a thin plate by a thin layer, Mathematical . Methods in the. Applied. Sciences, Vol 31,315-338 (2008)
• R. DJOUADI-Ait Yahia, D. HERNANE BOUKARI, D. TENIOU, A free boundary problem for a torrential flow , Portugaliae Mathematica, pp. 49-65 vol 65 Issue 1 (2008)

• BELGHAZI Abd El Hakim, Inégalité de Carleman pour l’équation de la chaleur dans un domaine fissuré, Publication interne de la Faculté de Mathématiques, N° 168/08.
• BOUDJERADA Rachida, « Résultat d’existence et d’unicité BV croissante pour une équation de transport non locale décrivant la dynamique d’une ligne de dislocation », Publication interne de la Faculté de Mathématiques, N° 136/08.
• ZAIDI N. & ZAIR O. « Inégalité de Carleman pour l’équation de la chaleur dans des domaines singuliers »Publication interne de la Faculté de Mathématiques, N° 164/08.
Année : 2007
• OUKSEL Leila : Inégalité d’observabilité du type logarithmique et estimation de la fonction de cout des solutions des équations hyperboliques : ESAIM/ COCV, DOI : 10.1051/cocv : 2007/052
• D. REBAH. A constrained variational problem of an existence theorem of a steady vortex pairs in two phase shear flow of an ideal fluid. ; Nonlinear Analysis : Theory, Methods & Applications 2007 : (67), 1869-2889.
• D. TENIOU, Sur l’écoulement d’un fluide dans un canal avec obstacle au fond , Annales Mathématiques Blaise Pascal, Vol 14 pp 255-265 (2007)

• N. AISSA, K. Hamdache, Asymptotics of time harmonic solutions to a thin ferroelectric model, physica, Art. ID 61629, 14 (2007)
• T. BENZEKRI, Targeted mixing in an array of alternating vortices, , Phys. Rev, E 76, 046217 (2007)
• TOUZALINE, D. TENIOU, A quasistatic unilateral contact problem with friction for nonlinear elastic materials, Mathematical Modeling and Analysis, Vol 12 n°4 pp 1-12 (2007)
Année : 2006
• B. HEBRI & Y. CHERRUAULT. Identification of a non linear polynomial compartmental system of (α+β) order by a linearisation method ; Mathematical Modeling and Analysis, Vol.11 N° 2 pp.149-160 (2006)
• T. ALIZIANE & M. LANGLAIS:Degenerate diffusive SEIR model with logistic population control ;Acta Mathematica Universitatis Comenianae Vol. LXXV, 2 (2006) p. 185 – 198
.
• D. REBAH:Steady vortex pairs in two phases shear flow of an ideal fluid. ;J. Math. Anal. Appl. 137 (2006) 14-27.
• D. REBAH : A steady vortex ring in Poiseuille flow and rearrangements of function. ;Proc. Royal Soc. London (2006). A. 462, 1235-1253
• N. AISSA, Asymptotic behavior of thin ferroelectric materials., (N.S.) 6 no. 4, 375—392. (2006) T. BENZEKRI, Control of the chaotic advection, , The International Federation of Automatic Control Journal, .Reims, (2006)
• K. HAMDACHE, D. HAMROUN, MTILIOUA. , On a model of magnetization switching by spin-polarized current,, Proceedings Dynamical Systems and Applications, GBS Publishers and Distributors, 105-125. (2006)
• L. RAHMANI, Approximate boundary condition for a thin nonlinear plate. (Conditions aux limites approchées pour une plaque mince non linéaire), , Paris 343, N°1, 57-62 C. R.,Math., Acad. Sci. (2006)

Année : 2005
• B. HEBRI & Y. CHERRUAULT : Identification of closed Michaelis-Menten system by a linear approach:Kybernetes, Vol. 34, n° 7/8, 2005, pp. 1012-1026
• HEMINNA Amar, NICAISE Serge & SENE Abdullay : Stabilisation of a system of anisotropic thermoelasticity by nonlinear boundary and internal feedbacks ; Quart. Appl. Math. 63, (2005), 455-467.
• K. LEMRABET, Study of The limit of Transmission Problems in a Thin Layer by The Sum Theory of Linear Operators. , Mat. Complut., 18, Num. 1, 143-176. (2005)
• R. DJOUADI-Ait Yahia, D. HERNANE BOUKARI, D. TENIOU, A Study of the Inverse of the Free Surface Problem , Abstract and Applied Analysis, n° 2 pp 159/171 (2005)
• B. HEBRI, & Y. CHERRUAULT Direct identification of general linear compartmental systems by means of (n-2) compartments measures, Kybernetes, Vol. 34 No7/8, pp.969-982 (2005)
• T. BENZEKRI, Chaotic advection and targeted mixing, Physical Review Letter, 96, 124503 (2005)
• T. BENZEKRI, A Hamiltonian system for interacting Benjamin-Feir resonances, Proceedings of the conference on Mathematical Logic, 38 , 5381-5403. (2005)
• T. ALIZIANE & M. LANGLAIS : Global Existence And Asymptotic Behaviour For Degenerate Diffusive SEIR Model. E. J. Qualitative Theory of Diff. Equ., No. 2. (2005), pp. 1-15.
• B. HEBRI & Y. CHERRUAULT : New results about identifiability of linear open bicompartmental homogeneous system and identification of open Michaelis-Menten system by a linear approach. Kybernetes, Vol.34, n°7/8, 2005, pp.1159-1186.

• D. HAMROUN, N. AISSA, Boundary value problem of Vlasov-Poisson-Fokker-Planck system : Behavior of solution in presence of small coefficient of diffusion, Historia Mathematica, (2005)
• D. HAMROUN, K. HAMDACHE, Ferromagnets with biquadratic exchange coupling, printemps de la didactique de mathématiques,, 28 (12) : 1403-1421 (2005)
Année : 2004
• HEMINNA Amar, NICAISE Serge & SENE Abdullay : Stabilisation d’un système de la thermo élasticité anisotrope avec feedbacks non linéaires ; C.R. A .S Paris, Ser I 339 (2004) 561-566.
• ZAIR Ouahiba : Determination of point sources in vibrating plate by boundary measurements : identifiability, stability and reconstruction result : E.J.D.E., Vol. 2004, (2004), N° 20, pp 1-17,
• B. HEBRI, Contribution to identification of linear compartmental systems, , Vol.33 No.8, pp.1277-1291 (2004)
• K.HAMDACHE , D. HAMROUN, Local existence of solutions to a model equations of the piezoelectric materials, Pintemps de la didactique de mathématiques,, 27 : 1657-1670 (2004)
• L. RAHMANI, Ventcel’s boundary conditions for a dynamic nonlinear plate, Asymptotic analysis, 38 319- 337. (2004)
• N. AISSA, D. HAMROUN, Stabilization of a wave-wave system, Asymptotic analysis, 61, N° 2,147-159 (2004)
• L. RAHMANI, Global existence and energy decay of solutions for Kirchhoff-Carrier equations with a general weakly non linear dissipation., Asymptotic analysis, 11 N°4, 547-574 (2004)
• HEMINNA, S. NICAISE, A. SÈNE, Stabilisation d’un système de la thermo élasticité anisotrope avec feedbacks non linéaires, C.R.A.S.t.339 ,série I, 561-566 (2004)

• S. NICAISE, O. ZAIR, Identifiability, Determination of point sources in vibrating beams by boundary measurements : Identifiability, stability and reconstruction results,, 20, pp 1-17. (2004)
Année : 2003
• S. Nicaise, O. ZAIR, Identifiability, stability and reconstruction results of point sources by boundary measurements in heteregeneous trees, Revista Matemâtica complutense, 16, p.1-28. (2003)
• S. Nicaise, O. ZAIR, Identifiability, stability and reconstruction results of point sources by interior measurements, 16,p.455-471. (2003)
• A.HEMINNA , R. BEY, J. LOHÉAC, Boundary stabilization of a linear elastodynamic sytem,, Revista Matemâtica complutense, Vol.16, N2, 417-441 (2003)

Laboratoire d’Analyse Mathématique et Numérique des Equations aux Dérivées Partielles | Faculté des Mathématiques |USTHB
Copyright © 2009